# SDR CHQA200500033

- Difficulty date: February 16, 2005
- Submitted: February 18, 2005
- Operation: Air carrier
- Aircraft: N377SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145579
- Aircraft time: 8,154 hours, 6,558 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EGRESS LIGHT IS INOP.  RELAMPED IAW EMB 140 MM 33-50-07.
